# SDR ASAA12511597

- Difficulty date: May 27, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 16,592 hours, 5,245 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING TO THE GATE AFTER LANDING, FMC DISAGREE LIGHT CAME ON.  ACFT GROUNDED. RESET NR 2, FMC OPS RESTORED, FMC DISAGREE LT OFF.  BITE CHECKED OK IAW MM 34-61-01. GROUND VERIFICATION OF ETOPS SIGNIFICANT SYS OK.  ACFT OK FOR SERVICE
